# SDR AALA202402137664

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 62,083 hours, 25,931 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Turnbuckle
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND TURNBUCKLE DISCONNECTED FROM WING TRAILING EDGE PANEL SUPPORT BEAM JUST FORWARD OF RIGHT HAND INBOARD FLAP FAIRING.  (OPEN).
